# SDR UIEA2011080200427

- Difficulty date: August 2, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- Aircraft time: 105,635 hours, 21,872 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 2231
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/A6 CHECK,  DETECTED 6 EA CRACKS ON THE FRAME STRAP FASTENER HOLES; 2 EA CRACKS ON THE FWD INNER CHORD FASTENER HOLES; 3 EA CRACKS ON THE AFT INNER CHORD FASTNER HOLES AND 2 EA CRACKS ON THE DOOR REVEAL PANEL FASTENER HOLES. THE DETAIL OF THE CRACK FINDINGS IS SHOWN IN FIGURE 1 AND IS DOCUMENTED BY NRC: 51518 AND 51010.  THE DAMAGE WAS REMOVED BY TRIMMING OFF ALL CRACKED AREAS OF THE DOOR REVEAL PANEL, THE AFT INNER CHORD AND THE FWD INNER CHORD AND BY CUTTING THE CRACKED AREA OF THE FRAME STRAP AND REPAIRED USING 3 DOUBLERS, FILLERS AND OTHER MISCELLANEOUS PARTS FIG 2 AND RS: R-53-62-37184, REV A FOR REPAIR DETAILS.
